Alert archive / Georgia / Flash Flood Warnings in 2008

Flash Flood Warning 1, NWS Charleston, SC

April 3, 2008Bulloch County, Evans County, Tattnall County, Georgia

NWS Charleston, SC issued this flash flood warning at Apr 3, 2008, 10:32 AM EDT for Bulloch County, Evans County, Tattnall County, Georgia. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2008, 10:32 AM EDT (14:32 UTC)
Expired
Apr 3, 2008, 1:30 PM EDT
In force
3 hr
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Flood severity
None

Counties Bulloch County, GA, Evans County, GA, Tattnall County, GA

The radar

The Charleston,SC radar (KCLX), 99 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 11:00 AM EDTFLASH FLOODClaxton, GASHERIFFS OFFICE REPORTS MAJOR FLOODING IN AND AROUND CLAXTON. FLOODING REPORTED ON HIGHWAY 301...280...AND 292. ALL OFFICERS HAVE BEEN DISPATCHED TO BLOCK FLOODED INTERSECTIONS IN CLAXTON. SEVERAL MOTORISTS ARE STRANDED IN VEHICLES. A FEW PONDS IN THE AREA OVE
Apr 3, 12:00 PM EDTHEAVY RAIN 8Claxton, GAEMERGENCY MANAGEMENT REPORTED STORM TOTAL OF 8 INCHES OF RAIN SINCE RAIN BEGAN AROUND 9 AM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 2.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2008-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2008-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1285 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
523 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS52 KCHS 031434
FFWCHS
GAC031-109-267-031730-
/O.NEW.KCHS.FF.W.0001.080403T1432Z-080403T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1032 AM EDT THU APR 3 2008

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL BULLOCH COUNTY IN SOUTHEAST GEORGIA...
  EVANS COUNTY IN SOUTHEAST GEORGIA...
  CENTRAL TATTNALL COUNTY IN SOUTHEAST GEORGIA...

* UNTIL 130 PM EDT

* AT 1027 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FALLING FROM SHOWERS AND THUNDERSTORMS FROM REIDSVILLE
  TO CLAXTON AND DENMARK. THIS RAIN IS NEARLY STATIONARY AND CONTINUES
  TO TRACK OVER THE SAME AREAS. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR
  CAN BE EXPECTED. DOWNTOWN CLAXTON WILL LIKELY EXPERIENCE SIGNIFICANT
  FLOODING PROBLEMS DURING THE NEXT FEW HOURS AS RAINFALL OVERWHELMS
  DRAINAGE SYSTEMS. 

* FLASH FLOODING IS EXPECTED IN AND AROUND...
  BELLVILLE...DAISY...
  HAGAN...EDNA...
  CLAXTON...MANASSAS...

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE RAPID FLOODING OF
ROADWAYS...SMALL CREEKS AND STREAMS...LOW-LYING AREAS AND DITCHES.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3219 8212 3221 8198 3228 8175 3222 8170
      3215 8178 3208 8191 3204 8210
TIME...MOT...LOC 1432Z 180DEG 0KT 3216 8192

$$

JRL
3 follow-up statements
000 
WGUS72 KCHS 031517
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1110 AM EDT THU APR 3 2008

GAC031-109-267-031730-
/O.CON.KCHS.FF.W.0001.000000T0000Z-080403T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EVANS GA-TATTNALL GA-BULLOCH GA-
1110 AM EDT THU APR 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR SOUTH
CENTRAL BULLOCH...CENTRAL TATTNALL AND EVANS COUNTIES...

AT 1106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS PRODUCING TORRENTIAL 
RAINFALL FROM MANASSAS TO CLAXTON TO NEVILS...MOVING SLOWLY 
NORTHEAST. DOPPLER RADAR INDICATES AS MUCH AS 6 INCHES OF RAIN HAS 
FALLEN IN CLAXTON AND ALONG HIGHWAY 30 BETWEEN CLAXTON AND MANASSAS. 
MOTORISTS ARE URGED TO AVOID THE WARNING AREA UNTIL THE RAINFALL 
ENDS AND FLOOD WATERS RECEDE.

FLASH FLOODING IS EXPECTED IN AND AROUND BELLVILLE...CLAXTON...
COLLINS...DAISY...HAGAN...MANASSAS AND NEVILS.

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE RAPID FLOODING OF 
ROADWAYS...SMALL CREEKS AND STREAMS...LOW-LYING AREAS AND DITCHES. 
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3219 8212 3221 8198 3228 8175 3222 8170
      3215 8178 3210 8191 3209 8201 3213 8210
TIME...MOT...LOC 1510Z 258DEG 13KT 3217 8188

$$
000 
WGUS72 KCHS 031609
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1203 PM EDT THU APR 3 2008

GAC031-109-267-031730-
/O.CON.KCHS.FF.W.0001.000000T0000Z-080403T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EVANS GA-TATTNALL GA-BULLOCH GA-
1203 PM EDT THU APR 3 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 PM EDT FOR SOUTH
CENTRAL BULLOCH...CENTRAL TATTNALL AND EVANS COUNTIES...

AT 1201 PM EDT...DOPPLER RADAR INDICATED THE HEAVY RAIN HAD MOVED 
NORTHEAST TO NEAR EDNA AND NEVILS. THE HEAVY RAIN HAS ENDED ACROSS 
MANASSAS...CLAXTON AND DAISY. HOWEVER...LIFE-THREATENING FLASH 
FLOODING IS EXPECTED TO CONTINUE IN THESE AREAS...ESPECIALLY IN 
DOWNTOWN CLAXTON...THROUGH 1 PM. THIS CONTINUES TO BE A DANGEROUS 
SITUATION. REMEMBER THAT A FLOOD THREAT CAN CONTINUE LONG PAST WHEN 
HEAVY RAIN HAS ENDED...AS IT CAN TAKE HOURS FOR BACKED UP WATER TO 
MOVE THROUGH DRAINAGE SYSTEMS. 

FLASH FLOODING IS EXPECTED TO CONTINUE IN AND AROUND BELLVILLE... 
CLAXTON...DAISY...HAGAN...MANASSAS AND NEVILS.

NUMEROUS HIGHWAYS...SECONDARY ROADS...AND INTERSECTIONS REMAIN 
FLOODED...WHILE NUMEROUS MOTORISTS HAVE ALREADY BEEN STRANDED BY THE 
FLOODING. 

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

TO REPORT SIGNIFICANT FLOODING...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3219 8212 3221 8198 3228 8175 3222 8170
      3215 8178 3210 8191 3209 8201 3213 8210
TIME...MOT...LOC 1603Z 236DEG 15KT 3227 8176

$$

JRL
000 
WGUS72 KCHS 031725
FFSCHS

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
125 PM EDT THU APR 3 2008

GAC031-109-267-031735-
/O.EXP.KCHS.FF.W.0001.000000T0000Z-080403T1730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EVANS GA-TATTNALL GA-BULLOCH GA-
125 PM EDT THU APR 3 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 130 PM EDT FOR FOR SOUTH
CENTRAL BULLOCH...CENTRAL TATTNALL AND EVANS COUNTIES...

THE HEAVY RAIN THAT CAUSED THE WIDESPREAD FLOODING HAS MOVED WELL 
NORTH OF THE AREA AND HIGH WATER SHOULD CONTINUE TO SUBSIDE.

LAT...LON 3219 8212 3221 8198 3228 8175 3222 8170
      3215 8178 3210 8191 3209 8201 3213 8210
TIME...MOT...LOC 1725Z 236DEG 15KT 3246 8142

$$

JRL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 7:35 AM EDT, 2 hours 57 minutes earlier.

Area forecast discussion, Apr 3, 7:35 AM EDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
735 AM EDT THU APR 3 2008

.SYNOPSIS...
A HIGH PRES SURFACE WEDGE OVER THE FORECAST AREA THIS MORNING
WILL WEAKEN TODAY AS A COASTAL WARM FRONT APPROACHES FROM THE S
AND SE. THE FRONT WILL LIFT N OF THE AREA BY LATE TONIGHT AS ATLC
HIGH PRES EXTENDS ACROSS FLORIDA AND SOUTHERN GEORGIA FRI. A COLD
FRONT WILL PUSH THROUGH THE REGION LATE SAT. HIGH PRES WILL RETURN
FOR EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MID ATLC SFC HIGH PRES WAS NOSING THROUGH THE CAROLINAS INTO THE
SOUTHEAST GEORGIA THIS MORNING. AN ACTIVE RADAR CONTINUES PRIOR TO
DAWN ACROSS THE REGION AS SHOWERS AND TSTMS WERE TRAINING FROM
CANDLER COUNTY TO 10 MILES EITHER SIDE OF NEWINGTON GEORGIA. HEAVY
RAIN WAS OCNLY FALLING IN EXTREME SOUTHERN SOUTH CAROLINA...SOUTH
OF A LINE FROM ESTILL TO CHARLESTON. BOTH THE 06Z NAM AND GFS BOTH
PINPOINTING HIGHER QPF AMOUNTS ALONG AND TO THE N OF WHERE THE
CURRENT AXIS OF HEAVY CONVECTIVE RNFL EXISTS AT 11Z.

WE HAVE UPDATED GRIDDED/TEXT PRODUCTS TO RAISE POPS TO CATEGORICAL
TODAY IN THE AFOREMENTIONED REGION. WE ALSO ADDED RAIN HEAVY AT TIMES
TO SOME ZONES. THE KCLX WSR-88D HAS BEEN EXPERIENCING SOME RAIN
ATTENUATION...WHICH MAY BE CUTTING DOWN ON RADAR ESTIMATES A BIT.
STLT CLOUD TOPS HAD COOLED EARLIER TO -55C TO -65C WHICH SUGGESTED
SOME FLOOD POTENTIAL. THERE HAS BEEN A RECENT WARMING TREND BUT
NEW CELLS CONTINUE TO FIRE BETWEEN MACON AND VIDALIA.

PERSISTENCE USED ON MAX TEMPERATURES TODAY MID 70S FAR SRN ZONES
TO LOW/MID 60S IN ZONES BORDERING THE CENTRAL MIDLANDS. WE THINK
CLOUDS AND PCPN SHOULD HOLD TEMPERATURES IN CHECK TODAY WITH
WEAKENING WEDGE PATTERN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
MODELS INDICATE THE COASTAL TROUGH ADVANCING N TONIGHT WITH THE
REGION LOSING THE SFC WEDGE OVERNIGHT. MODEL TRENDS LOOK PRETTY
GOOD...BUT MAY BE A BIT FAST ON SFC VEERING PATTERN. POPS WILL
BE ON THE WANE TONIGHT AS THE WARM SECTOR ADVANCES. TEMPERATURES
COULD RISE OVERNIGHT MANY AREAS AFTER MIDNIGHT. WE RAISED MIN
TEMPS MANY AREAS CLOSER TO THE COAST AND SRN ZONES IN GEORGIA.

FRI IS A DIFFERENT ANIMAL FROM TODAY...TIGHT LOW LEVEL PRES
GRADIENT WITH A SSW FLOW AND DEEPER MIXING. WE SHOULD BECOME
PARTLY CLOUDY MOST AREAS AND SUNSHINE WILL QUICKLY WARM TEMPS
INTO THE 80S ALONG WITH BREEZY TO WINDY CONDITIONS E OF I-95
IN SOUTH CAROLINA. MANY AREAS COULD REMAIN DRY FRI...BUT THERE
IS FORECAST TO BE A WEAK LEE-SIDE SFC TROF AND THE SEA BREEZE
MOVING INTO THIS FEATURE MAY SPARK A FEW TSTMS TO THE W OF
I-95 MID TO LATE AFTN. FORECAST CONVERGENCE AND INSTABILITY
PROGS SUGGEST ISOLATED STRONG TSTMS POSSIBLE OVER AREAS LIKE
FAR INLAND COLLETON...DORECHESTER...AND BERKELEY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
A MILD SLY FLOW WILL BE IN PLACE FRI NIGHT AND A FEW SHOWERS ARE
POSSIBLE. RAIN CHANCES INCREASE SIGNIFICANTLY SAT...MAINLY FROM W
TO E...AS A COLD FRONT APPROACHES FROM THE W AND THE AREA GETS
INTO THE RIGHT REAR QUADRANT OF A 130+ KT H25 JET. WITH THE FRONT
EXPECTED TO BE A BIT SLOWER THAN PREVIOUSLY THOUGHT...ALLOWING FOR
A BIT MORE INSTABILITY...WILL HAVE TO KEEP AN EYE OUT FOR THE
POTENTIAL FOR A FEW STRONG TO POSSIBLY SEVERE STORMS SAT AFTN/EVE.
SLOW CLEARING EXPECTED SAT NIGHT AS HIGH PRES TRIES TO BUILD IN N
OF THE AREA. HOWEVER... NUMERICAL GUIDANCE IS SUGGESTING AT LEAST
ONE AREA OF LOW WILL DEVELOP ON THE FRONT S OF THE AREA THROUGH
MID WEEK...POSSIBLY TRACKING CLOSE ENOUGH TO KEEP RAIN AT LEAST
ALONG THE COAST.

TEMPS WILL START THE PERIOD ABOVE NORMAL AHEAD OF THE FRONT...THEN
RETURN TO MORE NORMAL LEVELS THROUGH THE REMAINDER OF THE PERIOD.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
BAND OF RAIN WITH EMBEDDED CONVECTION ACROSS THE REGION EARLY
THIS MORNING BETWEEN THE KSAV AND KCHS AIRPORTS FOR THE MOST
PART. MODEL OUTPUT INDICATES RAIN WILL BE MORE WDSPRD AND HEAVIER
AT KCHS LATER TODAY WHICH IS REASONABLE LOOKING AT RECENT RADAR
TRENDS. ISOLD TSTMS ARE POSSIBLE TODAY AROUND CHARLESTON. STORMS
FROM STATESBORO TO NORTHERN JASPER COUNTY WILL LIKELY REMAIN N OF
KSAV THROUGH MID MORNING.

IFR CIGS FINALLY DEVELOPED AT KSAV THIS MORNING...SHOULD LIFT TO
MVFR THIS AFTERNOON. CIGS AT KCHS HAVE BEEN STUBBORN TO LOWER
BELOW 1500 FT OVERNIGHT...FINALLY AFTER 11Z...CIGS HAVE FALLEN
TO IFR. WDSPRD RNFL SUGGEST CIGS WILL BE VERY SLOW TO LIFT FROM
CURRENT VALUES THIS MORNING.

REMAINDER OF TAF CYCLE CONTINUES PERSISTENCE OVERALL. WILL NEED
TO WATCH FOR FOG AND STRATUS CONCERNS TONIGHT.

EXTENDED AVIATION OUTLOOK...MVFR OR LOWER CIGS/FOG POSSIBLE EARLY
FRI...THEN VFR CONDITIONS DEVELOPING FRI. MVFR OR LOWER CONDITIONS
POSSIBLE AGAIN SAT AND SAT NIGHT. VFR DEVELOPING SUN AND
CONTINUING MON.

&&

.MARINE...
SOLID SMALL CRAFT ADVISORY ONGOING FROM COASTAL CHATHAM COUNTY
N OVER ALL OF OUR SOUTH CAROLINA WATERS. INITIATED WITH SCA ALL
WATERS WITH 25-30 KT NE FLOW OFF THE CHARLESTON COUNTY COAST.
WINDS MOST MARINE AREAS SHOULD TIP TO MORE EASTERLY THIS AFTERNOON
AND GRADUALLY DIMINISH AS THE WEDGE BREAKS DOWN. WINDS BY FRI
MORNING LIKELY TO BE SOUTHERLY 10 TO 15 KT...BUT TIMING OF WHEN
THEY VEER TO SLY TONIGHT IS LOW CONFIDENCE. SEAS HAVE GOOD SWELL
COMPONENT AND A CHOPPY WIND WAVE THIS MORNING. WAVES HEIGHTS
LIKELY TO ONLY SLOWLY COME DOWN AFTER SPEEDS LET UP THIS
AFTERNOON.

FRIDAY NIGHT THROUGH MONDAY...STRONG SLY FLOW WILL BE IN PLACE FRI
NIGHT AHEAD OF AN APPROACHING COLD FRONT...WHICH IS EXPECTED TO MOVE
THROUGH THE MARINE AREA SAT NIGHT. WILL LIKELY SEE SMALL CRAFT
ADVISORY /SCA/ CONDS IN CHS HARBOR SAT...AT LEAST FOR GUSTS TO 20
KT.  ELSEWHERE...SCA CONDS MAY BE EXPERIENCED ACROSS THE SC WATERS
FRI NIGHT DUE TO A COMBINATION OF WINDS AND SEAS...WHICH COULD
LINGER INTO SAT...ESPECIALLY N OF EDISTO BEACH. HIGH PRES BUILDS IN
FROM THE N SUN BUT ALL WATERS SHOULD SEE CONDS BELOW SCA LEVELS BY
THEN. THE OUTER GA WATERS MAY GET BACK INTO SCA CONDS MON FOR
SEAS...WHICH WILL BE BUILDING SLIGHTLY ON E/NE FLOW.

RIP CURRENTS...MODERATE RISK OF RIP CURRENTS ACROSS SOUTHEAST SOUTH
CAROLINA AND SOUTHEAST GEORGIA BEACHES ON TODAY DUE TO MODERATE
TO STRONG ONSHORE FLOW AND CONTINUED SWELLS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR AMZ330-
     352-354.
     SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR AMZ350.
     SMALL CRAFT ADVISORY UNTIL 11 PM EDT SATURDAY FOR AMZ374.

&&
Hazardous weather outlook, Apr 3, 4:20 AM EDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
420 AM EDT THU APR 3 2008

AMZ330-350-352-354-374-040900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
420 AM EDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ACROSS THE REGION SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GAZ117-119-139-141-SCZ048>051-040900-
COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
420 AM EDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND A FEW
THUNDERSTORMS WILL PRODUCE POCKETS OF VERY HEAVY RAIN TODAY.
LOCALIZED AMOUNTS BETWEEN 1 AND 3 INCHES COULD RESULT IN
MINOR TEMPORARY FLOODING OF LOW LYING AREAS AND ROADWAYS.

RIP CURRENTS...A MODERATE RISK OF RIP CURRENTS EXISTS FOR ALL
BEACHES TODAY DUE TO MODERATE SWELLS AND STRONG ONSHORE FLOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ACROSS THE REGION SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-040900-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
420 AM EDT THU APR 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND A FEW
THUNDERSTORMS WILL PRODUCE POCKETS OF VERY HEAVY RAIN TODAY.
LOCALIZED AMOUNTS BETWEEN 1 AND 3 INCHES COULD RESULT IN
MINOR TEMPORARY FLOODING OF LOW LYING AREAS AND ROADWAYS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ACROSS THE REGION SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 3:43 AM EDTAreal Flood AdvisoryCHSBulloch, Candler2 hr
Apr 3, 5:44 AM EDTAreal Flood AdvisoryCHSBulloch, Candler, Effingham, Screven2 hr
Apr 3, 7:34 AM EDTAreal Flood AdvisoryCHSBulloch, Candler, Effingham, Evans, Tattnall116 min
Apr 3, 9:30 AM EDTAreal Flood AdvisoryCHSBryan, Bulloch, Evans, Tattnall90 min
Apr 3, 1:15 PM EDTRiver Flood WarningCHSEvans20 hr

Nearby

Flash Flood Warnings in Georgia, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.